# SDR UIEA2016120800994

- Difficulty date: December 8, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 89,717 hours, 17,078 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Message
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR SYS STATUS MESSAGE DISPLAYED THE SYSTEM HAD FAILED.  CLEARED STATUS MESSAGE AND OPS CHECKED IAW MM 34-43-00, NO DEFECTS NOTED AT THIS TIME.
